RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 49, Issue 6  


Smoothness of solutions of second-order hyperbolic equations with discontinuous coefficients
V. N. Aref'ev
3
Summation of multiple trigonometric Fourier series
R. R. Ashurov
12
Properties of the spectral function of a Sturm–Liouville operator with discontinuous coefficients
A. B. Budak, V. N. Denisov
19
Three-dimensional hyperbolic manifolds with general fundamental polyhedron
A. Yu. Vesnin
29
Approximation of functions of class $C(\varepsilon)$ by sequences of de la Vallée-Poussin sums
O. V. Davydov
33
Multi-phase solutions of the Benjamin–Ono equation and their averaging
S. Yu. Dobrokhotov, I. M. Krichever
42
$C^r$-property and approximately differentiable functions
N. M. Isakov
59
1-cohomologies of a special linear group with coefficients in a module of truncated polynomials
A. S. Kleshchev
63
Approximations of compact sets of functions by piecewise polynomial surfaces in spaces of smooth functions
S. N. Kudryavtsev
72
Estimates of the singular numbers of Hankel operators
O. G. Parfenov
82
Functionally balanced groups
I. V. Protasov
87
Periodic solutions of difference Runge–Kutta schemes
V. I. Rozhkov, A. M. Popov
92
Connection between the mixing properties of a flow and the isomorphicity of the transformations that compose it
V. V. Ryzhikov
98
Fourier–Maslov transform in the space of multivalued analytic functions
B. Yu. Sternin, V. E. Shatalov
107
Properties of integral solutions of differential inclusions with $m$-accretive operators
A. A. Tolstonogov
119

Brief Communications
Best quadrature formulas for improper integrals on certain classes of differentiable functions
D. B. Bazarkhanov
132
A pseudo-Euclidean representation of conditionally positive mappings
V. P. Belavkin
135
Nonrecursiveness of the integral of a conditionally periodic function
N. G. Moshchevitin
138
Integration of Hamiltonian systems on a separate isoenergetic surface
G. G. Okuneva
140
Optimal control by random sequences with constraints
A. B. Piunovskiy, V. M. Khametov
143
$\mathscr C$-spectral sequence of evolution equations
N. G. Khor'kova
145

Letter to the editor
S. Yu. Orevkov
148
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019